Weighted inequalities for singular integrals over a domain
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 80-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_3_a13,
author = {E. G. Guseinov},
title = {Weighted inequalities for singular integrals over a~domain},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--82},
year = {1992},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_3_a13/}
}
E. G. Guseinov. Weighted inequalities for singular integrals over a domain. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 80-82. http://geodesic.mathdoc.fr/item/IVM_1992_3_a13/